# SDR 06FDEA2391

- Difficulty date: June 24, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 45,501 hours, 8,148 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWERED GEAR AT 1200 FT FOR LANDING, UNSAFE INDICATIONS ALL 4 GEAR BOTH PRIMARY AND SECONDARY.  RECYCLED GEAR, GOT SAFE DOWN INDICATIONS.  FOUND GEAR HANDLE AND CONTROL MECHANISIM STICKING CAUSING FOUR GEAR UNSAFE INDICATIONS PRIMARY AND SECONDARY.  CLEANED AND LUBED SWITCH AND HANDLE CONTROL MECHANISIM AND HANDLE.
